Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and Lamictal

Posted by Gretchen on August 10, 1999, at 15:45:59

In reply to Re: Parnate and Lamictal, posted by andrewb on August 10, 1999, at 1:49:01

> > > Have you done a search on the tips page under the keyword lamictal. If you check out the side efects page and the interactions page you will see psychiatrists describe patients who have experienced many of the side effects you have while taking lamictal.


Yes, I did read both the Notes and Tips pages and that was the reason I decided to post with the subject of "Parnate and Lamictal" and not just "Lamictal."

It seemed that in a couple of instances (in the Notes) where many side-effects occurred in the same person, that person was also taking Nardil.

I thought perhaps people taking MAOI's might have a tendency to have an increased number of side-effects to the med for some reason. Although, based on the posts I received, this is not true.

Sorry, I didn't mean to complain about obvious side-effects.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gretchen thread:9555